Alert archive / Arkansas / River Flood Warnings in 2018
River Flood Warning 77, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Apr 2, 2018, 8:16 AM CDT for Clay County, Greene County, Arkansas; Dunklin County, Missouri. It took effect at Apr 2, 2018, 10:49 AM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2018, 8:16 AM CDT (13:16 UTC)
- In effect from
- Apr 2, 2018, 10:49 AM CDT
- Expired
- Apr 7, 2018, 11:22 AM CDT
- In force
- 5 days
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Clay County, AR, Greene County, AR, Dunklin County, MO
The radar
The Memphis radar (KNQA), 117 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Francis River at St. Francis (SFRA4).
- Action stage
- 19 ft
- Minor stage
- 22 ft
- Moderate stage
- 27 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07040100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
737
WGUS44 KMEG 021316
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Memphis TN
816 AM CDT Mon Apr 2 2018
The National Weather Service has issued a Flood Warning for the Saint
Francis River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued later today.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-031316-
/O.NEW.KMEG.FL.W.0077.180402T1549Z-180406T1600Z/
/SFRA4.N.ER.180402T1549Z.000000T0000Z.180406T1600Z.NO/
816 AM CDT Mon Apr 2 2018
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Saint Francis River near Saint Francis
* from Today April 2 until further notice.
* At 7 AM Monday the stage was...21.6 feet.
* Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast to rise above flood stage and continue to rise to
near 22.5 feet later today. The river may fall below flood
stage for a short period of time on Tuesday April 3.
At 23.0 feet, Most low land inside the levee system is flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$10 follow-up statements
893
WGUS84 KMEG 030232
FLSMEG
Flood Statement
National Weather Service Memphis TN
932 PM CDT Mon Apr 2 2018
The Flood Warning continues for the Mississippi River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tomorrow or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC093-MOC155-TNC045-095-097-040232-
/O.CON.KMEG.FL.W.0075.180407T1800Z-180416T0000Z/
/CRTM7.1.ER.180407T1800Z.180411T1200Z.180415T0000Z.NO/
932 PM CDT Mon Apr 2 2018
The Flood Warning continues for
the Mississippi River at Caruthersville
* from Saturday April 07 until Saturday April 14.
* At 09 PM Monday the stage was 30.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.0 feet on Wednesday April 11.
* Flood stage is 32.0 feet.
* Forecast to rise above flood stage by Saturday April 07 and
continue to rise to near 33.0 feet by Wednesday April 11. The river
will fall below flood stage by Saturday April 14.
* At 33.0 feet...In Tennessee, Barr Road in Chickasaw National Forest
is flooding, cutting off evacuations from the Wardlews Pocket Area.
In Arkansas, docks useed by the steele plant at Hickman are mostly
flooded. Numerous roads and fields inside the levee between Gayoso
and Kennedy, Missouri are covered.
&&
LAT...LON 3623 8977 3623 8948 3606 8950 3595 8948
3582 8956 3582 8985
$$
ARC093-TNC097-167-040232-
/O.CON.KMEG.FL.W.0076.180408T0600Z-180416T2100Z/
/OSGA4.1.ER.180408T0600Z.180411T1200Z.180415T2100Z.NO/
932 PM CDT Mon Apr 2 2018
The Flood Warning continues for
the Mississippi River at Osceola
* from Sunday April 08 until Sunday April 15.
* At 09 PM Monday the stage was 26.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 29.0 feet on Wednesday April 11.
* Flood stage is 28.0 feet.
* Forecast to rise above flood stage by Sunday April 08 and continue
to rise to near 29.0 feet by Wednesday April 11. The river will fall
below flood stage by Sunday April 15.
* At 29.0 feet...In Arkansas, water is going over the north side of
Craighead Point. Pumphouse area for the power plant south of
Osceola is flooded. In Tennessee, Lauderdale County Road 924
begins to flood and isolate a house on Island 34.
&&
LAT...LON 3582 8996 3582 8956 3560 8979 3539 8995
3539 9025
$$
WLC792
WGUS84 KMEG 031453
FLSMEG
Flood Statement
National Weather Service Memphis TN
953 AM CDT Tue Apr 3 2018
The Flood Warning continues for the Mississippi River...Saint Francis
River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued Wednesday morning or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC093-MOC155-TNC045-095-097-041452-
/O.CON.KMEG.FL.W.0075.180407T1800Z-180416T0000Z/
/CRTM7.1.ER.180407T1800Z.180411T1200Z.180415T0000Z.NO/
953 AM CDT Tue Apr 3 2018
The Flood Warning continues for
the Mississippi River at Caruthersville
* from Saturday April 07 until Saturday April 14.
* At 09 AM Tuesday the stage was 31.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.0 feet on Wednesday April 11.
* Flood stage is 32.0 feet.
* Forecast to rise above flood stage by Saturday April 07 and
continue to rise to near 33.0 feet by Wednesday April 11.The river
will fall below flood stage by Saturday April 14.
* At 33.0 feet...In Tennessee, Barr Road in Chickasaw National Forest
is flooding, cutting off evacuations from the Wardlews Pocket Area.
In Arkansas, docks useed by the steele plant at Hickman are mostly
flooded. Numerous roads and fields inside the levee between Gayoso
and Kennedy, Missouri are covered.
&&
LAT...LON 3623 8977 3623 8948 3606 8950 3595 8948
3582 8956 3582 8985
$$
ARC093-TNC097-167-041452-
/O.CON.KMEG.FL.W.0076.180408T0600Z-180416T2100Z/
/OSGA4.1.ER.180408T0600Z.180411T1200Z.180415T2100Z.NO/
953 AM CDT Tue Apr 3 2018
The Flood Warning continues for
the Mississippi River at Osceola
* from Sunday April 08 until Sunday April 15.
* At 09 AM Tuesday the stage was 26.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 29.0 feet on Wednesday April 11.
* Flood stage is 28.0 feet.
* Forecast to rise above flood stage by Sunday April 08 and continue
to rise to near 29.0 feet by Wednesday April 11.The river will fall
below flood stage by Sunday April 15.
* At 29.0 feet...In Arkansas, water is going over the north side of
Craighead Point. Pumphouse area for the power plant south of
Osceola is flooded. In Tennessee, Lauderdale County Road 924
begins to flood and isolate a house on Island 34.
&&
LAT...LON 3582 8996 3582 8956 3560 8979 3539 8995
3539 9025
$$
ARC021-055-MOC069-041452-
/O.EXT.KMEG.FL.W.0077.000000T0000Z-180408T1200Z/
/SFRA4.1.ER.180402T1518Z.180403T0700Z.180407T1200Z.NO/
953 AM CDT Tue Apr 3 2018
The Flood Warning continues for
the Saint Francis River near Saint Francis
* until Saturday April 07.
* At 09 AM Tuesday the stage was 22.4 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 22.0 feet.
* At 22.0 feet...Several roads near Wilhelmina, Missouri are flooded.
Recreational areas and large areas of agriculture land near the
river are flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
JAB769
WGUS84 KMEG 040048
FLSMEG
Flood Statement
National Weather Service Memphis TN
748 PM CDT Tue Apr 3 2018
The Flood Warning continues for the Saint Francis River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued Wednesday morning or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-050047-
/O.CON.KMEG.FL.W.0077.000000T0000Z-180408T1200Z/
/SFRA4.1.ER.180402T1518Z.180403T0700Z.180407T1200Z.NO/
748 PM CDT Tue Apr 3 2018
The Flood Warning continues for
the Saint Francis River near Saint Francis
* until Saturday April 07.
* At 07 PM Tuesday the stage was 22.4 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 22.0 feet.
* At 22.0 feet...Several roads near Wilhelmina, Missouri are flooded.
Recreational areas and large areas of agriculture land near the
river are flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$425
WGUS84 KMEG 041455
FLSMEG
Flood Statement
National Weather Service Memphis TN
955 AM CDT Wed Apr 4 2018
The Flood Warning continues for the Mississippi River...Saint Francis
River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued Wednesday evening or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC093-MOC155-TNC045-095-097-051455-
/O.EXT.KMEG.FL.W.0075.180408T0600Z-180418T0900Z/
/CRTM7.1.ER.180408T0600Z.180411T1200Z.180417T0900Z.NO/
955 AM CDT Wed Apr 4 2018
The Flood Warning continues for
the Mississippi River at Caruthersville
* from Sunday April 08 until Tuesday April 17.
* At 09 AM Wednesday the stage was 31.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.0 feet on Wednesday April 11.
* Flood stage is 32.0 feet.
* Forecast to rise above flood stage by Sunday April 08 and continue
to rise to near 33.0 feet by Wednesday April 11.The river will fall
below flood stage by Tuesday April 17.
* At 33.0 feet...In Tennessee, Barr Road in Chickasaw National Forest
is flooding, cutting off evacuations from the Wardlews Pocket Area.
In Arkansas, docks useed by the steele plant at Hickman are mostly
flooded. Numerous roads and fields inside the levee between Gayoso
and Kennedy, Missouri are covered.
&&
LAT...LON 3623 8977 3623 8948 3606 8950 3595 8948
3582 8956 3582 8985
$$
ARC093-TNC097-167-051455-
/O.EXT.KMEG.FL.W.0076.180408T2100Z-180419T1200Z/
/OSGA4.1.ER.180408T2100Z.180411T1200Z.180418T1200Z.NO/
955 AM CDT Wed Apr 4 2018
The Flood Warning continues for
the Mississippi River at Osceola
* from Sunday April 08 until Wednesday April 18.
* At 09 AM Wednesday the stage was 26.9 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 29.0 feet on Wednesday April 11.
* Flood stage is 28.0 feet.
* Forecast to rise above flood stage by Sunday April 08 and continue
to rise to near 29.0 feet by Wednesday April 11.The river will fall
below flood stage by Wednesday April 18.
* At 29.0 feet...In Arkansas, water is going over the north side of
Craighead Point. Pumphouse area for the power plant south of
Osceola is flooded. In Tennessee, Lauderdale County Road 924
begins to flood and isolate a house on Island 34.
&&
LAT...LON 3582 8996 3582 8956 3560 8979 3539 8995
3539 9025
$$
ARC021-055-MOC069-051455-
/O.EXT.KMEG.FL.W.0077.000000T0000Z-000000T0000Z/
/SFRA4.1.ER.180402T1518Z.180405T0000Z.000000T0000Z.NO/
955 AM CDT Wed Apr 4 2018
The Flood Warning continues for
the Saint Francis River near Saint Francis
* until further notice.
* At 09 AM Wednesday the stage was 22.7 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 23.0 feet on Wednesday April 04.
* Flood stage is 22.0 feet.
* The river rose above flood stage Monday April 02 and will continue
rising to near 23.0 feet by Wednesday April 04 then begin falling.
* At 23.0 feet...Most low land inside the levee system is flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$923
WGUS84 KMEG 050030
FLSMEG
Flood Statement
National Weather Service Memphis TN
730 PM CDT Wed Apr 4 2018
The Flood Warning continues for the Saint Francis River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tomorrow or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-060029-
/O.CON.KMEG.FL.W.0077.000000T0000Z-000000T0000Z/
/SFRA4.1.ER.180402T1518Z.180404T1700Z.000000T0000Z.NO/
730 PM CDT Wed Apr 4 2018
The Flood Warning continues for
the Saint Francis River near Saint Francis
* until further notice.
* At 07 PM Wednesday the stage was 22.8 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Forecast...The river is expected to slowly fall.
* Flood stage is 22.0 feet.
* At 23.0 feet...Most low land inside the levee system is flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
WLC549
WGUS84 KMEG 051648
FLSMEG
Flood Statement
National Weather Service Memphis TN
1148 AM CDT Thu Apr 5 2018
The Flood Warning continues for the Saint Francis River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued this evening or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-061649-
/O.CON.KMEG.FL.W.0077.000000T0000Z-000000T0000Z/
/SFRA4.1.ER.180402T1518Z.180408T1200Z.000000T0000Z.NO/
1148 AM CDT Thu Apr 5 2018
The Flood Warning continues for
the Saint Francis River near Saint Francis
* until further notice.
* At 11 AM Thursday the stage was 22.6 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 23.0 feet on Sunday April 08.
* Flood stage is 22.0 feet.
* The river rose above flood stage Monday April 02 and will continue
rising to near 23.0 feet by Thursday April 05 then begin falling.
* At 23.0 feet...Most low land inside the levee system is flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
WLC547
WGUS84 KMEG 060113
FLSMEG
Flood Statement
National Weather Service Memphis TN
813 PM CDT Thu Apr 5 2018
The Flood Warning continues for the Saint Francis River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued Friday morning.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-070113-
/O.CON.KMEG.FL.W.0077.000000T0000Z-000000T0000Z/
/SFRA4.1.ER.180402T1518Z.180408T1200Z.000000T0000Z.NO/
813 PM CDT Thu Apr 5 2018
The Flood Warning continues for
the Saint Francis River near Saint Francis
* until further notice.
* At 7 PM Thursday the stage was 22.4 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Maximum forecast stage of 23.0 feet on Sunday April 8.
* Flood stage is 22.0 feet.
* At 23.0 feet...Most low land inside the levee system is flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$034
WGUS84 KMEG 061537
FLSMEG
Flood Statement
National Weather Service Memphis TN
1037 AM CDT Fri Apr 6 2018
The Flood Warning continues for the Saint Francis River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued this evening or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-071537-
/O.EXT.KMEG.FL.W.0077.000000T0000Z-180409T1800Z/
/SFRA4.1.ER.180402T1518Z.180404T1700Z.180408T1800Z.NO/
1037 AM CDT Fri Apr 6 2018
The Flood Warning continues for
the Saint Francis River near Saint Francis
* until Sunday April 08.
* At 10 AM Friday the stage was 22.2 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Forecast...the river is forecast to slowly fall through the weekend.
* Flood stage is 22.0 feet.
* At 22.0 feet...Several roads near Wilhelmina, Missouri are flooded.
Recreational areas and large areas of agriculture land near the
river are flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
WLC518
WGUS84 KMEG 070122
FLSMEG
Flood Statement
National Weather Service Memphis TN
822 PM CDT Fri Apr 6 2018
The Flood Warning continues for the Saint Francis River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued Saturday.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-080121-
/O.CON.KMEG.FL.W.0077.000000T0000Z-180409T1800Z/
/SFRA4.1.ER.180402T1518Z.180404T1700Z.180408T1800Z.NO/
822 PM CDT Fri Apr 6 2018
The Flood Warning continues for
the Saint Francis River near Saint Francis
* until Sunday April 8.
* At 7 PM Friday the stage was 22.1 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 22.0 feet.
* At 22.0 feet...Several roads near Wilhelmina, Missouri are
flooded. Recreational areas and large areas of agriculture
land near the river are flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$104
WGUS84 KMEG 071622
FLSMEG
Flood Statement
National Weather Service Memphis TN
1122 AM CDT Sat Apr 7 2018
The Flood Warning is cancelled for the Saint Francis River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-071652-
/O.CAN.KMEG.FL.W.0077.000000T0000Z-180409T1800Z/
/SFRA4.1.ER.180402T1518Z.180404T1700Z.180407T1300Z.NO/
1122 AM CDT Sat Apr 7 2018
Forecast information for
Saint Francis River near Saint Francis
* At 10 AM Saturday the stage was 22.0 feet.
* No flooding is currently forecast.
* Flood stage is 22.0 feet.
* Forecast...The river will continue to fall below flood stage.
* At 22.0 feet...Several roads near Wilhelmina, Missouri are flooded.
Recreational areas and large areas of agriculture land near the
river are flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
TLSJrWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Apr 2, 3:55 AM CDT, 4 hours 21 minutes earlier.
Area forecast discussion, Apr 2, 3:55 AM CDT, 4 hours 21 minutes before
Area Forecast Discussion National Weather Service Memphis TN 355 AM CDT Mon Apr 2 2018 .DISCUSSION... Conditions look more favorable for strong to severe thunderstorms Tuesday afternoon. Plan for a round of fast moving thunderstorms to move across the Midsouth during the late afternoon or early evening hours capable of producing damaging wind, large hail and possibly tornadoes. Monday morning temperatures range from the middle 30s in Northeast Arkansas to the low 50s in Northeast Mississippi. Winds are from the North between 5 and 10 mph under cloudy skies. Light rain showers are tracking across Northeast Arkansas, the Missouri Bootheel and Northwest Tennessee, but accumulations have been minimal. Winds will shift from the South today ushering Gulf moisture back across the Midsouth. Dewpoints will surge to near 60 degrees ahead of an approaching storm system. Over the next 36 hours or so, zonal flow across the Midsouth will transition to weak Southwest flow and a surface low will track across the Central Plains into Northern Missouri. The Storm Prediction center has included all of the Midsouth in a slight risk for severe storms and much of West Tennessee in an Enhanced Risk. A fast moving shortwave will become neutrally tilted as it approaches the Mississippi River late Tuesday. Ahead of the trough, dew points will surge in the low to middle 60s resulting in CAPE values in excess of 1000 j/kg and LI's between -4 and -6C. Additionally, soundings across the midsouth suggest that moderate to strong deep-layer shear will be in place resulting in primarily a wind damage threat though tornadoes and large hail are also a concern. Conditions appear most favorable for a line of storms as opposed to discrete cells. The timing of the arrival of storms is also concerning, taking advantage of peak heating in the afternoon hours. Highs Tuesday will be in the low to middle 70s across most of the Midsouth. Winds Tuesday not associated with thunderstorms will be strong. South winds are expected to be sustained between 20 and 25 mph with gusts over 30mph. A wind advisory may be needed. Any lingering showers should move out of the area by sunrise Wednesday. Cooler conditions will arrive Wednesday. Morning lows will be in the middle 30s to middle 40s with highs in the 50s. Frost is likely across most of the Midsouth Thursday morning with sub-freezing temperatures possible across portions of West TN, mainly near the Tennessee River. Temperatures will rebound quickly Thursday afternoon. Highs are expected to be in the 60s area wide. Yet another cold front will move across the Midsouth Friday. As a result, rain chances will be enhanced with cooler conditions Friday and Saturday. For now, conditions do not look supportive of Strong to Severe thunderstorms. A weak ridge is expected to build in Sunday resulting in warmer and dry conditions. 30 && .AVIATION... /06z TAFs/ A mix of MVFR/IFR ceilings continue across the Mid-South at this time and will eventually overspread the entire area by Monday morning. Low ceilings, occasional drizzle, and even a few showers will persist through mid/late morning to the north of a warm front. This front will lift north across the Mid-South Monday afternoon shifting winds from the south and raising ceilings. Any showers in the area will lift north with the boundary by mid afternoon. South winds will increase Monday evening as a strong low-level jet develops. Johnson && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Apr 2, 4:00 AM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 400 AM CDT Mon Apr 2 2018 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-031100- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 400 AM CDT Mon Apr 2 2018 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong to severe thunderstorms are possible Tuesday afternoon and evening. A wind advisory may be needed across portions of the area Tuesday. Frost is likely across much of the Midsouth Thursday morning with subfreezing temperatures possible in West Tennessee especially near the Tennessee River. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Tuesday afternoon and evening.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:35 PM CDT | Wind Advisory | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 30 hr |
Nearby
River Flood Warnings in Arkansas, 2018River Flood Warnings in Missouri, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.